# SDR IPXA2019042654437

- Difficulty date: April 9, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01998504
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C3DENT ON R/H OUTBD AFT FLAP UPPER PANEL ASSY (P/N: 65B01998-504) NEAR WBL 743.828.REPAIR I.A.W. 747-400SF SRM 57-53-01 REPAIR 1, 747-400SF SRM 51-70-10, BOEING SRID: 4-4453117603 AND UPS EO B747-5750-72358-A.
